# SDR DALA2023061904958

- Difficulty date: June 17, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N534DT
- Make and model: Airbus A320*
- Aircraft serial: 11357
- Aircraft time: 187 hours, 49 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5034 SEAT 36 EMERGENCY LIGHT INOP. CORRECTIVE ACTION: DEFERRED TO MEL 33-50-03B. (8289668)
